MathSciNet Relay Station
MathSciNet bibliographic data
MR572306 (81g:32030) 32M99 (14B05)
Takijima, Kunio Quotients of ${\bf C}\sp{m}-\{0\}$ by diagonal ${\bf C}\sp{\ast} $-actions. Proc. Amer. Math. Soc. 79 (1980), no. 4, 581–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement